It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Eva on July 03, 2000 at 15:19:36:

In Reply to: Re: adderall posted by Rebecca Shagnasty on October 15, 1999 at 11:15:26:

Adderall should not be your only answer for a straight A student with behavior problems. If he has good grades then try to give him something like dexedrine. I was diagnosed with ADHD in 6th grade and I took ritalin for seven years. Then my doctors switched me to adderall due to the LONG TERM side effects that ritalin had on me(i.e.-Anorexia and depression). After spending three months on adderall...dealig with my horrible insomnia, ticks, tremors, severe loss of appetite and other fun side effects---I have decided that Aderall is not a good medicine for some ADHD children, rather it can act as a poisin in some patient's bodies. After finding out that the main ingredients that are used in adderall are the same substances that make up cocaine, I was hardly surprised! I am not saying that adderall is bad for all people, but if you can avoid giving this substance to your child, I would advise another mediation, such as:dexedrine! Although I hate having to take any medication for my ADHD, dex is definitely the best, and trust me I have been through them all!
No matter what you give your child do not give them too much and only give it to them when they HAVE to have it , otherwise they may become addicted or dependent on it to feel mormal. After nine years of speed,I HATE having to be dependent on speed to function like other people, and I would not wish this disorder or medication on anyone. I hope this info is helpful!
Have a nice day! {eolive1@lsu.edu}


Follow Ups

All times are GMT -7. The time now is 05:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!